# SDR COMA0560245

- Difficulty date: April 7, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 16,602 hours, 15,521 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Panel
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5315 DURING CLIMBOUT OF CVG WITH FLAPS RETRACTED THE STAB AND MACH TRIM MASTER CAUTION MESSAGES ACTIVATED, CREW FOLLOWED QRH PROCEDURES, RE-ENGAGED STAB/MACH TRIM AND LANDED AT SAV WITHOUT INCIDENT.  CLEANED STAB/MACH TRIM ENGAGE PANEL SWITCHES AND RE-RACKED HSTCU.  PERFORMED GROUND FUNCTIONAL CHECK WITH NO FURHTER DEFECTS NOTED.
